Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recent Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 1 (1945), 384-390 Request permission
References
  • J. W. L. Glaisher, Number-divisor Tables, British Association for the Advancement of Science, Mathematical Tables, vol. 8, Cambridge University Press, Cambridge, England, 1940. MR 0002328
  • S. Ramanujan, Highly composite numbers [Proc. London Math. Soc. (2) 14 (1915), 347–409], Collected papers of Srinivasa Ramanujan, AMS Chelsea Publ., Providence, RI, 2000, pp. 78–128. MR 2280858
Additional Information
  • © Copyright 1945 American Mathematical Society
  • Journal: Math. Comp. 1 (1945), 384-390
  • DOI: https://doi.org/10.1090/S0025-5718-45-99088-0